# SDR SWIA971515

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE FROM SLC.  BURNED FUEL DOWN TO LANDING WEIGHT AND RETURNED TO SLC.  FOUND GEAR PIN IN NOSE GEAR.  REMOVED PIN.
